Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 11, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at May 18, 2012, 11:42 AM CDT for Calhoun County, Victoria County, Texas. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2012, 11:42 AM CDT (16:42 UTC)
- Expired
- May 20, 2012, 8:04 PM CDT
- In force
- 56 hr
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- Minor
Counties Calhoun County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 116 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Bloomington (DUPT2).
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
257
WGUS44 KCRP 181643
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1142 AM CDT FRI MAY 18 2012
...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE
DURING THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS
ARE BASED ON OBSERVED AND PREDICTED RAINFALL. IF ACTUAL
RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES
WILL VARY ACCORDINGLY.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
THE PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-191042-
/O.NEW.KCRP.FL.W.0011.120518T1642Z-120521T1600Z/
/DUPT2.1.ER.120518T1552Z.120519T1800Z.120521T0000Z.NO/
1142 AM CDT FRI MAY 18 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM FRIDAY THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.1 FEET BY
SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
SUNDAY EVENING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.4 FEET
ON FEB 22 2012.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER
REACHING WELL INTO THE FLOOD PLAIN. ANY OIL TANK BATTERIES...PUMP
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
GUADALUPE RIVER
BLOOMINGTON 20 20.0 FRI 11 AM 22.7 21.5 18.7 15.1 13.5
$$5 follow-up statements
384
WGUS84 KCRP 190108
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
808 PM CDT FRI MAY 18 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVER ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-191908-
/O.EXT.KCRP.FL.W.0011.000000T0000Z-120521T2030Z/
/DUPT2.1.ER.120518T1552Z.120520T0000Z.120521T0430Z.NO/
808 PM CDT FRI MAY 18 2012
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL LATE SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM FRIDAY THE STAGE WAS 21.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.9 FEET BY
SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
BEFORE MIDNIGHT.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER
REACHING WELL INTO THE FLOOD PLAIN. ANY OIL TANK BATTERIES...PUMP
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
GUADALUPE RIVER
BLOOMINGTON 20 21.1 FRI 7 PM 22.3 22.2 18.9 15.1 13.1
$$941
WGUS84 KCRP 191323
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
823 AM CDT SAT MAY 19 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-200723-
/O.EXT.KCRP.FL.W.0011.000000T0000Z-120521T1400Z/
/DUPT2.1.ER.120518T1552Z.120519T1800Z.120520T2200Z.NO/
823 AM CDT SAT MAY 19 2012
THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM SATURDAY THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.1 FEET BY
SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
EVENING.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER
REACHING WELL INTO THE FLOOD PLAIN. ANY OIL TANK BATTERIES...PUMP
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
GUADALUPE RIVER
BLOOMINGTON 20 22.0 SAT 08 AM 21.1 18.4 15.5 13.8 13.2
$$735
WGUS84 KCRP 200115
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
815 PM CDT SAT MAY 19 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-201915-
/O.EXT.KCRP.FL.W.0011.000000T0000Z-120521T1130Z/
/DUPT2.1.ER.120518T1552Z.120519T1700Z.120520T1930Z.NO/
815 PM CDT SAT MAY 19 2012
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM SATURDAY THE STAGE WAS 21.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY EARLY AFTERNOON.
* AT 20.0 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD
PLAIN CUTTING OFF THE LOWEST HOMES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
GUADALUPE RIVER
BLOOMINGTON 20 21.9 SAT 08 PM 21.1 17.9 14.6 13.4 13.5
$$330
WGUS84 KCRP 201303
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
803 AM CDT SUN MAY 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-210703-
/O.EXT.KCRP.FL.W.0011.000000T0000Z-120521T1215Z/
/DUPT2.1.ER.120518T1552Z.120519T1700Z.120520T2015Z.NO/
803 AM CDT SUN MAY 20 2012
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 20.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* AT 20.0 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD
PLAIN CUTTING OFF THE LOWEST HOMES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
GUADALUPE RIVER
BLOOMINGTON 20 20.9 SUN 07 AM 17.7 14.7 13.6 13.3 13.2
$$
PZ059
WGUS84 KCRP 210104
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
804 PM CDT SUN MAY 20 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-210134-
/O.CAN.KCRP.FL.W.0011.000000T0000Z-120521T1215Z/
/DUPT2.1.ER.120518T1552Z.120519T1700Z.120520T1810Z.NO/
804 PM CDT SUN MAY 20 2012
THE FLOOD WARNING IS CANCELLED FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* AT 7:00 PM SUNDAY THE STAGE WAS 19.2 FEET.
* NO FLOODING IS FORECAST.
* FELL BELOW FLOOD STAGE AT 1:10 PM SUNDAY.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER IS BELOW FLOOD STAGE AND WILL CONTINUE TO FALL.
THIS IS THE LAST FORECAST FOR THIS EVENT.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
GUADALUPE RIVER
BLOOMINGTON 20 19.2 SUN 07 PM 17.1 15.3 15.2 14.9 14.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at May 18, 6:13 AM CDT, 5 hours 29 minutes earlier.
Area forecast discussion, May 18, 6:13 AM CDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 613 AM CDT FRI MAY 18 2012 .DISCUSSION...SEE AVIATION SECTION BELOW. && .AVIATION...PATCHY LIGHT FOG IS AFFECTING AREAS INLAND RESULTING IN MVFR VSBY FOR ALI TO VCT THIS MORNING. OTHERWISE...VFR CONDTIIONS ARE EXPECTED TO PREVAIL THROUGHOUT THE DAY. SE WINDS WILL INCREASE RANGING FROM 15 TO 20 KNOTS...MAINLY ACRSS THE RIO GRANDE PLAINS BY LATE AFTERNOON/EARLY EVENING. THE ONSHORE FLOW WILL USHER DEEPER LOW LEVEL MOISTURE INTO S TX LEADING TO A MIX OF STRATUS AND FOG LATE TONIGHT. MVFR CONDITIONS ARE EXPECTED TO DVLP BY LATE EVENING BUT VFR CONDITIONS WILL BE THE PREVAILING FACTOR WITH BRIEF PERIODS OF MVFR CIGS/VSBYS. && .PREV DISCUSSION... /ISSUED 432 AM CDT FRI MAY 18 2012/ SHORT TERM (TODAY THROUGH SATURDAY)...HIGH PRESSURE WILL REMAIN IN CONTROL TODAY THROUGH SATURDAY KEEPING MID/UPPER LEVELS DRY. A LONG WAVE TROF ALONG THE WEST COAST IS PROGD TO MOVE E AND NE ACROSS THE ROCKIES. SFC LOW PRESSURE IS FCST TO DEEPEN ALONG THE ROCKIES AND INTO W TX IN RESPONSE TO THE APPROACHING UPPER LOW...WHICH IN TURN WILL LEAD TO A TIGHTER GRADIENT ACROSS S TX. THUS...SE WINDS WILL BE SEVERAL KNOTS HIGHER THAN THE PAST COUPLE OF DAYS. ESPECIALLY IN THE LATE AFTERNOON/EVENING ACROSS THE WEST CWA AND OVERNIGHT ACROSS THE MARINE ZONES. WINDS SHOULD REMAIN BELOW BREEZY FOR THE MOST PART. THE SLIGHTLY STRONGER ONSHORE FLOW WILL USHER IN DEEPER LOW LEVEL MOISTURE...RESULTING IN A GRADUAL INCREASE IN THE HUMIDITY. BUT OVERALL...THE MOISTURE WILL REMAIN LIMITED WITH NO PRECIP EXPECTED. LIGHT PATCHY FOG CAN BE EXPECTED OVERNIGHT ACROSS INLAND AREAS BUT NOT SIGNIFICANT ENOUGH TO MENTION IN THE ZONES BUT IS INCLUDED IN THE AVIATION FORECAST. OVERALL A QUIET WEEKEND. MARINE...A WEAK TO MOD ONSHORE FLOW CAN BE EXPECTED TODAY THROUGH THE WEEKEND IN RESPONSE TO LOW PRESSURE ACROSS WEST TEXAS AND HIGH PRESSURE ACROSS THE NORTHERN GULF OF MEXICO. THE FLOW IS EXPECTED TO BECOME MOD OVERNIGHT ACROSS THE NEARSHORE WATERS BUT SHOULD REMAIN BELOW ADVISORY LEVELS. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...THE GFS/ECMWF DETERMINISTIC RUNS DEPICT A SERIES OF UPPER LEVEL DISTURBANCES TO MOVE ACROSS THE CNTRL/NRN CONUS DRG THE PERIOD. IN PARTICULAR...THE GFS/ECMWF PROG A WEAK DISTURBANCE TO MOVE ACRS THE PLAINS SUNDAY THEN CONTRIBUTES TO A TROUGH OVER THE ERN CONUS MONDAY/TUESDAY WITH ASSOCIATED SYNOPTIC SCALE SUBSIDENCE OVER THE CWA/MSA. THE GFS/ECMWF PROGS THE NEXT SYSTEM TO ENTER THE WEST COAST LATE MONDAY/EARLY TUESDAY YET THE MODELS DIFFER WITH RESPECT TO THE TIMING/PSN OF THE SYSTEM. THE GFS DETERMINISTIC PROGS THE SYSTEM TO APPROACH THE EASTERN ROCKIES BY 00Z FRIDAY WHILE THE CORRESPONDING ECMWF KEEPS IT NEAR THE WEST COAST. FURTHER...THE GFS 500MB ENSEMBLE MEMBERS DIVERGE SOMEWHAT WITH RESPECT TO THIS SYSTEM TUESDAY/WEDNESDAY. NEVERTHELESS...THESE DIVERGENT UPPER PATTERNS STILL SUGGEST INCREASING ONSHORE FLOW OVER THE CWA/MSA. BOTH THE GFS AND ECMWF PROG A SLIGHT INCREASE IN PWAT VALUES THURSDAY YET STILL INSUFFICIENT FOR PCPN. ANTICIPATE THAT INCREASING ONSHORE FLOW/VERTICAL MIXING WILL CONTRIBUTE WIND APPROACHING SCEC WEDNESDAY NIGHT/THURSDAY OVER THE COASTAL WATERS. CONCUR WITH GFS/ECMWF MOS GUIDANCE REGARDING A GENERALLY INCREASE IN MAX TEMPS DRG THE PERIOD...ESPECIALLY WHEN CONSIDERING DEVELOPING SOUTH WIND AT 850MB WEDNESDAY/THURSDAY. CONCUR WITH FOREGOING MOS DEPICTING NEAR 100F MAX TEMP AT LRD YET FEEL THAT MAX TEMPS WILL LOWER SOMEWHAT THURSDAY OWING TO A SLIGHT INCREASE IN MSTR. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 86 70 86 69 86 / 0 10 10 10 10 VICTORIA 87 67 87 67 87 / 0 10 10 10 10 LAREDO 94 71 95 71 94 / 0 10 10 10 10 ALICE 89 68 89 68 88 / 0 10 10 10 10 ROCKPORT 84 74 84 73 83 / 0 10 10 10 10 COTULLA 91 67 91 67 93 / 0 10 10 10 10 KINGSVILLE 88 69 88 69 88 / 0 10 10 10 10 NAVY CORPUS 84 73 84 73 83 / 0 10 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TE/81...SHORT TERM GW/86...LONG TERM
Hazardous weather outlook, May 18, 5:39 AM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 539 AM CDT FRI MAY 18 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-191045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 539 AM CDT FRI MAY 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/WC/LK
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.